| Model Number |
J519H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: (b)(4) device not returned.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: please provide lot number for each different event.The only lot provided was rcmbdz.Please clarify if there were any adverse patient consequences due to this event? if yes, please explain in detail: no patient adverse reported to jjm rep.Please clarify if the 22 devices are going to be returned under (b)(4) or you are returning 22 devices for each file making a total of 110 devices returned? only 22 sutures are returning for evaluation under (b)(4).No product returning for (b)(4).Can you please amend the cases.Events reported via: 2210968-2021-07122, 2210968-2021-07124, and 2210968-2021-07125,.
Event or Problem Description
It was reported that a patient underwent a total knee replacement procedure on (b)(6) 2021 and suture was used.During the procedure, the suture broke.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Date sent to the fda: 9/14/2021 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned a manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.